# SDR SIMA20121205011

- Difficulty date: January 5, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 27,678 hours, 24,239 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND A WIRE BROKEN ON EMERGENCY LIGHT STRIP NR 5.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED WIRE ON EMERGENCY LIGHT STRIP NR 5 REF EMB 140 SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
